BibTeX record: journals/automatica/JamesY95

download as .bib file

@article{DBLP:journals/automatica/JamesY95,
  author    = {Matthew R. James and
               S. Yuliar},
  title     = {Numerical approximation of the H\({}_{\mbox{{\(\infty\)}}}\) norm
               for nonlinear systems},
  journal   = {Automatica},
  year      = {1995},
  volume    = {31},
  number    = {8},
  pages     = {1075--1086},
  url       = {http://dx.doi.org/10.1016/0005-1098(94)00161-B},
  doi       = {10.1016/0005-1098(94)00161-B},
  timestamp = {Fri, 19 Sep 2014 14:07:44 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/automatica/JamesY95},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}